Alert archive / Oklahoma / Tornado Warnings in 2017
Tornado Warning 16, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 10, 2017, 7:55 PM CDT for Tillman County, Oklahoma. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2017, 7:55 PM CDT (00:55 UTC)
- Expired
- May 10, 2017, 8:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Tillman County, OK
The radar
The Altus AFB radar (KFDR), 13 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 8:05 PM CDT | TORNADO | 6 E Davidson, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 2:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1639 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 5.6
The text
As transmitted.
769
WFUS54 KOUN 110055
TOROUN
OKC141-110130-
/O.NEW.KOUN.TO.W.0016.170511T0055Z-170511T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
755 PM CDT WED MAY 10 2017
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Tillman County in southwestern Oklahoma...
* Until 830 PM CDT
* At 755 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles east of Davidson, moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Grandfield, Hollister and Loveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3422 9898 3422 9906 3432 9906 3437 9868
3420 9867
TIME...MOT...LOC 0055Z 264DEG 27KT 3427 9900
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRB3 follow-up statements
618
WWUS54 KOUN 110100
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
800 PM CDT WED MAY 10 2017
OKC141-110130-
/O.CON.KOUN.TO.W.0016.000000T0000Z-170511T0130Z/
Tillman OK-
800 PM CDT WED MAY 10 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN TILLMAN COUNTY...
At 800 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southwest of Hollister, moving east at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Grandfield, Hollister and Loveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3422 9901 3433 9902 3437 9868 3420 9867
3422 9898
TIME...MOT...LOC 0100Z 266DEG 26KT 3428 9895
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
BRB611
WWUS54 KOUN 110106
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
806 PM CDT WED MAY 10 2017
OKC141-110130-
/O.CON.KOUN.TO.W.0016.000000T0000Z-170511T0130Z/
Tillman OK-
806 PM CDT WED MAY 10 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN TILLMAN COUNTY...
At 806 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southwest of Hollister, moving east at 25 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Grandfield, Hollister and Loveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3423 9896 3433 9895 3436 9868 3421 9867
TIME...MOT...LOC 0106Z 272DEG 23KT 3427 9890
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
BRB818
WWUS54 KOUN 110129
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
829 PM CDT WED MAY 10 2017
OKC141-110138-
/O.EXP.KOUN.TO.W.0016.000000T0000Z-170511T0130Z/
Tillman OK-
829 PM CDT WED MAY 10 2017
...THE TORNADO WARNING FOR SOUTHEASTERN TILLMAN COUNTY WILL EXPIRE AT
830 PM CDT...
The rotation which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire. However large hail
and damaging winds are still possible with this storm, and a Severe
Thunderstorm Warning continues for portions of the area.
LAT...LON 3423 9896 3433 9895 3436 9868 3421 9867
TIME...MOT...LOC 0128Z 264DEG 27KT 3429 9871
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 6:56 PM CDT, 59 minutes earlier.
Area forecast discussion, May 10, 6:56 PM CDT, 59 minutes before
Area Forecast Discussion National Weather Service Norman OK 656 PM CDT Wed May 10 2017 .DISCUSSION... Severe thunderstorm and heavy rainfall potential continues this evening mainly across southwestern Oklahoma. Latest radars as of 650 pm depicted numerous showers and thunderstorms near an old outflow boundary from Quanah Texas to Altus to Fort Cobb. Think storms will continue near this boundary. Some storms will likely be severe with large hail and damaging winds as the main hazard. Training of storms may lead to heavy rainfall of 1 to 3 inches and localized flooding as well as the air is moist (precipitable water values 1.2-1.7", well above average for this time of year). These storms will move into the Oklahoma City metro area between 730 pm and midnight, but overall, are expected to weaken as the air is cooler and more stable across central Oklahoma (MLCAPE 500-1500 J/kg) compared to southwestern Oklahoma and western north Texas (MLCAPE 1500-2500 J/kg). Still cannot rule out some severe hail and wind reports as well as heavy rainfall and localized flooding. Northwest of the outflow boundary appears to have a lower severe potential tonight due to cooler and more stable air in place. Southeast of the outflow boundary may remain too capped for storm development this evening. It appears the threat for tornadoes may be decreasing in many areas this evening. Latest storms appear mainly be northwest and located on the cooler side of the outflow boundary. Low level shear will be increasing over the next few hours however, so will continue to monitor, especially near the Lawton, Wichita Falls, and Vernon areas where the latest STP values were 2 to 3. Products will be updated shortly. Aviation discussion for the 00 UTC TAFs is below as well. MBS && .AVIATION... Have very low confidence in the TAFs. ISO-NUM TSRA will affect locations near KLTS-KOKC before 06 UTC and bring brief MVFR conditions as well as variable strong winds. Additional SHRA/TSRA may affect other sites as well and continue anytime now through Thursday night, but pinpointing when and where activity occurs remains very challenging. Widespread MVFR and lower conditions may form anywhere north of KLTS-KOUN before 18 UTC. Most places are expected to be MVFR or VFR after 18 UTC. A surface wind shift to the north will occur at many sites 09-22 UTC as a cold front moves south. MBS && .PREV DISCUSSION... /issued 155 PM CDT Wed May 10 2017/ DISCUSSION... Main focus is this afternoon and evening with potential for severe thunderstorms. Latest observations show an outflow from morning convection oriented east-northeast to west-southwest across the area, roughly from just south of Ponca City to near Kingfisher to just north of Hobart and Altus. North of the boundary, convection has been persistent. Latest water vapor band imagery shows deep closed low over central New Mexico early this afternoon, drifting slowly east. 7.3 micrometer band clearly shows deep EML plume moving north- northeast atop moist boundary layer. Moderate instability is expected from mid-late afternoon south of aforementioned outflow boundary, across extreme southwest Oklahoma and western north Texas. Deep moist boundary layer and meridional flow may not be favorable for significant eastward mixing of the dryline and latest short term model guidance support this. Backed low level flow that veers quickly above the surface as well relatively low LCLs will support low-level mesocyclones and a tornado threat. Significant CAPE in the hail growth zone and a tendency for supercell storm mode will support a threat of large to very large hail as well. Damaging winds are another convective threat. Thunderstorms should move northeast potentially reaching the I-35 corridor this evening. This will be the main area of convection today. Further north convection and a few marginally severe storms will be possible, but the air mass north of the boundary is comparatively more stable. We have shifted precipitation chances tomorrow further west based on trends. There is some uncertainty on how convection will evolve this evening and overnight, and this will have implications on tomorrow's forecast. Admittedly the majority of our attention has been on today and tonight's potential. But, there seems to be enough signal in model trends to bring thunderstorm chances further west, with afternoon convection (including the possibility of severe thunderstorms) certainly possible near I-35 and the metro. No significant chances were needed to latter portions of the forecast. Mean ridging should preclude convection through at least Sunday afternoon, but some isolated storms that develop in the panhandles (if they develop) may approach far western Oklahoma by evening. An ejecting shortwave trough across the central Rockies into the central and northern Plains early next week will lead to daily convective chances, and severe thunderstorms may be possible. We will refine timing, coverage and threats as smaller scale details become more clear during the next few days. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 65 80 57 73 / 90 60 40 10 Hobart OK 60 80 55 75 / 70 20 20 0 Wichita Falls TX 64 87 59 77 / 30 20 10 0 Gage OK 55 71 48 73 / 50 50 10 0 Ponca City OK 62 77 55 73 / 50 70 50 10 Durant OK 67 80 59 75 / 20 80 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 17
Hazardous weather outlook, May 10, 6:46 PM CDT, 1 hour 9 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 646 PM CDT Wed May 10 2017 OKZ004>048-050>052-TXZ083>090-120000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 646 PM CDT Wed May 10 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms across portions of west central and southwestern Oklahoma, and western north Texas. There is a slight risk of severe thunderstorms across portions of northern, central and south central Oklahoma. .Location... The enhanced risk is south of a line from Cheyenne to Weatherford, and west of a line from Weatherford to Lawton, Oklahoma to Electra and Knox City, Texas. The slight risk surrounds the enhanced risk and is west of a line from Stillwater and Shawnee, to Pauls Valley and Ardmore, Oklahoma. .Timing... Severe storms will be possible through midnight. .Impacts... Large hail up to the size of tennis balls and damaging wind gusts up to 70 mph will be possible. A few tornadoes will also be possible, especially across portions of southwestern Oklahoma and western north Texas. .Discussion... Ongoing thunderstorms over southwestern Oklahoma and western north Texas will continue to pose a threat of severe weather through the remainder of the evening. Large hail and strong winds will be the main concerns across the risk areas. A few tornadoes will also be possible, especially near the outflow boundary in southwest Oklahoma and western north Texas. The potential for severe weather is expected to decrease late this evening and overnight although thunderstorms will remain possible into Thursday morning. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT.... Storm spotter groups and emergency management personnel across the risk areas should remain alert for severe weather operations. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... There is a slight risk of severe thunderstorms Thursday afternoon and evening across portions of southeastern Oklahoma. Large hail, damaging winds, and perhaps a tornado or two will be possible. Thunderstorm chances will end late Thursday night across eastern and southeastern Oklahoma, and return late this weekend through early next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 10, 6:00 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
600 PM CDT WED MAY 10 2017
OKZ033-036-TXZ083-102330-
Harmon OK-Jackson OK-Hardeman TX-
600 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Harmon...
southwestern Jackson and central Hardeman Counties Until 630 PM
CDT...
AT 558 PM CDT, strong thunderstorms were along a line extending from
7 miles northeast of Eldorado to 6 miles north of Quanah, moving
northeast at 30 MPH.
HAZARDS INCLUDE... Hail up to dime size...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3438 9986 3473 9949 3472 9948 3458 9929
3429 9973
TIME...MOT...LOC 2258Z 223DEG 25KT 3454 9955 3439 9975
BRBSpecial weather statement, May 10, 6:30 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
630 PM CDT WED MAY 10 2017
OKZ036-110000-
Jackson OK-
630 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR central Jackson County Until 700
PM CDT...
AT 629 PM CDT, a strong thunderstorm was located 7 miles east of
Eldorado, moving northeast at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3473 9930 3444 9923 3443 9935 3444 9936
3445 9935 3446 9937 3444 9939 3443 9939
3442 9957 3453 9962
TIME...MOT...LOC 2329Z 241DEG 22KT 3449 9953
BRBSpecial weather statement, May 10, 6:57 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
657 PM CDT WED MAY 10 2017
OKZ033-034-110030-
Harmon OK-Greer OK-
657 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Harmon and western
Greer Counties Until 730 PM CDT...
AT 655 PM CDT, a strong thunderstorm was located 8 miles north of
Gould, moving north at 45 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3503 9985 3503 9978 3511 9978 3512 9965
3512 9946 3471 9967 3476 9988
TIME...MOT...LOC 2355Z 196DEG 38KT 3480 9976
BRBSpecial weather statement, May 10, 7:07 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
707 PM CDT WED MAY 10 2017
OKZ035>038-110045-
Kiowa OK-Tillman OK-Comanche OK-Jackson OK-
707 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kiowa...northwestern
Tillman...northwestern Comanche and southeastern Jackson Counties
Until 745 PM CDT...
AT 706 PM CDT, strong thunderstorms were along a line extending from
3 miles east of Cooperton to 3 miles southwest of Humphreys, moving
east at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3444 9942 3492 9897 3492 9862 3491 9862
3456 9895 3445 9936 3446 9937 3445 9939
TIME...MOT...LOC 0006Z 261DEG 17KT 3489 9881 3452 9928
MAHALELocal storm report, May 10, 7:11 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 2 S ODELL 34.32N 99.42W
05/10/2017 E1.00 INCH WILBARGER TX TRAINED SPOTTER
&&
DWLocal storm report, May 10, 7:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL HEADRICK 34.63N 99.14W
05/10/2017 E1.00 INCH JACKSON OK TRAINED SPOTTER
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Special Weather Statement | OUN | Kiowa | 38 min |
| May 10, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 40 min |
| May 10, 7:23 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| May 10, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 54 min |
| May 10, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 10, 7:45 PM CDT | Areal Flood Advisory | OUN | Tillman | 60 min |
| May 10, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 42 min |
| May 10, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Oklahoma | 43 min |
| May 10, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 62 min |
| May 10, 8:31 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 29 min |
| May 10, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 38 min |
| May 10, 8:52 PM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| May 10, 8:55 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens | 3 hr |
| May 10, 9:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| May 10, 9:29 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 10, 9:36 PM CDT | Special Weather Statement | OUN | Payne | 24 min |
| May 10, 9:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 10, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 18 min |
| May 10, 9:53 PM CDT | Special Weather Statement | OUN | McClain | 37 min |
| May 10, 9:56 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 10, 9:57 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| May 10, 10:20 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Pottawatomie | 40 min |
| May 10, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Stephens | 39 min |
| May 10, 10:38 PM CDT | Special Weather Statement | OUN | Grady | 37 min |
| May 10, 10:41 PM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| May 10, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Pottawatomie, Seminole | 31 min |
| May 10, 10:49 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| May 10, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 48 min |
| May 11, 3:14 AM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 11, 3:55 AM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| May 11, 5:06 AM CDT | Special Weather Statement | OUN | McClain | 24 min |
| May 11, 10:44 AM CDT | Special Weather Statement | OUN | Harper | 31 min |
| May 11, 10:50 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 40 min |
| May 11, 12:03 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| May 11, 12:28 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| May 11, 12:30 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| May 11, 12:57 PM CDT | Special Weather Statement | OUN | Woodward | 33 min |
| May 11, 1:04 PM CDT | Special Weather Statement | OUN | Blaine | 26 min |
| May 11, 1:17 PM CDT | Special Weather Statement | OUN | Kingfisher | 28 min |
| May 11, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 51 min |
| May 11, 1:27 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| May 11, 1:29 PM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| May 11, 1:38 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 52 min |
| May 11, 1:40 PM CDT | Special Weather Statement | OUN | Payne | 35 min |
| May 11, 1:44 PM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| May 11, 1:48 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 31 min |
| May 11, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 45 min |
| May 11, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 42 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 39 min |
| May 11, 2:07 PM CDT | Areal Flood Advisory | OUN | Kingfisher | 113 min |
| May 11, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 41 min |
| May 11, 2:20 PM CDT | Areal Flood Advisory | OUN | Grant | 3 hr |
| May 11, 2:24 PM CDT | Special Weather Statement | OUN | Custer | 36 min |
| May 11, 2:26 PM CDT | Areal Flood Advisory | OUN | Logan | 2 hr |
| May 11, 2:26 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 49 min |
| May 11, 2:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 45 min |
| May 11, 2:38 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| May 11, 2:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 52 min |
| May 11, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 50 min |
| May 11, 2:44 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 46 min |
| May 11, 2:50 PM CDT | Tornado Warning | OUN | Logan, Noble, Payne | 25 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
| May 11, 3:01 PM CDT | Special Weather Statement | OUN | Major | 14 min |
| May 11, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 44 min |
| May 11, 3:08 PM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 2 hr |
| May 11, 3:09 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 24 min |
| May 11, 3:11 PM CDT | Tornado Warning | OUN | Noble, Payne | 20 min |
| May 11, 3:13 PM CDT | Special Weather Statement | OUN | Woods | 32 min |
| May 11, 3:16 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| May 11, 3:16 PM CDT | Severe Thunderstorm Warning | OUN | Major | 44 min |
| May 11, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 19 min |
| May 11, 3:28 PM CDT | Special Weather Statement | OUN | Dewey | 32 min |
| May 11, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 47 min |
| May 11, 3:31 PM CDT | Flash Flood Warning | OUN | Noble | 5 hr |
| May 11, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 11, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 51 min |
| May 11, 3:43 PM CDT | Areal Flood Advisory | OUN | Kay, Noble | 2 hr |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 47 min |
| May 11, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 37 min |
Nearby
Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.